# SDR USAA2012010300040

- Difficulty date: December 30, 2011
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N529AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24411
- Aircraft time: 64,398 hours, 40,888 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE AFT RT BATTERY PACK INOPERATIVE FOR EMERGENCY LIGHTS.  MAINTENANCE REMOVED AND REPLACED THE AFT RT BATTERY PACK IAW AMM 33-51-51-962-015 AND 33-51-51-962-016.  OPERATIONAL CHECK GOOD.
